# SDR AALA20120525032

- Difficulty date: April 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS IN FUSELAGE SKIN BELOW FORWARD CARGO DOOR.  CUT OUT DENTS AND INSTALLED REPAIR DOUBLERS PER AARD B737-53-023975 AND SRM 51-20-10.
